# SDR CA120901001

- Difficulty date: September 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690D
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: ED12453
- Condition: Cracked
- Location: Mlg Uplock
- Part time: 7,283 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 5 YEAR INSPECTION OF LANDING GEAR, A CRACK WAS DISCOVERED IN THE UPLOCK BRACKET BY THE NDT TECHNICIAN.  MANY OF THE PARTS IN THE 5 YEAR INSPECTION ARE NOT CALLED TO BE NDT INSP BUT PROACTIVELY WE DO NDT MANY OF THESE COMPONENTS.  THE TYPE CERTIFICATE HOLDER HAS ASKED US TO KEEP THEM INFORMED OF OUR FINDINGS AS WELL.   ITS BELIEVED WITH A TOTAL FAILURE OF THE UPLOCK BRACKET,  THE LANDING GEAR WOULD STILL BE HELD UP IN PLACE BY HYDRAULIC PRESSURE.  THE LANDING GEAR WOULD FUNCTION NORMALLY.  IT WOULD ONLY BE IN TURBULENT AIR THAT THERE WOULD BE STRESS PLACED ON THE ASSOCIATED COMPONENTS.  THIS COULD BE HOW THE BRACKET BECAME CRACKED.
